# SDR USAA050281

- Difficulty date: February 11, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 05298
- Condition: Cracked
- Location: Cargo Door
- Part time: 51,939 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOOR WITH THREE .5 INCH CRACKS, AFT CARGO DOOR FORWARD FRAME.  REMOVED AND REPLACED DOOR PER JOB CARD J3-57-52301.  (M)
